A note on strong solutions of stochastic differential equations with a discontinuous drift coefficient

The existence of a mean-square continuous strong solution is established for vector-valued Itö stochastic differential equations with a discontinuous drift coefficient, which is an increasing function, and with a Lipschi
The existence of a mean-square continuous strong solution is established for vector-valued Itö stochastic differential equations with a discontinuous drift coefficient, which is an increasing function, and with a Lipschitz continuous diffusion coefficient. A scalar stochastic differential equation with the Heaviside function as its drift coefficient is considered as an example. Upper and lower solutions are used in the proof.
show moreshow less

Download full text files

Export metadata

  • Export Bibtex
  • Export RIS

Additional Services

    Share in Twitter Search Google Scholar
Metadaten
Author:Nikolaos Halidias, Peter E. Kloeden
URN:urn:nbn:de:hebis:30-27420
DOI:http://dx.doi.org/doi:10.1155/JAMSA/2006/73257
ISSN:1048-9533
Parent Title (English):Journal of applied mathematics and stochastic analysis
Publisher:Hindawi
Place of publication:New York, NY
Document Type:Article
Language:English
Date of Publication (online):2006/06/07
Year of first Publication:2006
Publishing Institution:Universitätsbibliothek Johann Christian Senckenberg
Release Date:2006/06/07
Volume:2006
Issue:Article ID 73257
Pagenumber:6
First Page:1
Last Page:6
Note:
Copyright © 2006 N. Halidias and P. E. Kloeden. This is an open access article distributed
under the Creative Commons Attribution License, which permits unrestricted use, distribution,
and reproduction in any medium, provided the original work is properly cited.
HeBIS PPN:191267783
Institutes:Mathematik
Dewey Decimal Classification:510 Mathematik
Sammlungen:Universitätspublikationen
Licence (German):License LogoCreative Commons - Namensnennung 3.0

$Rev: 11761 $